# SDR C2XA99IA181

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1013073
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST-FLT INSPECTION, A RED EMERGENCY AISLE PATH EMERGENCY LIGHT WAS FOUND TO BE BROKEN. MAINTENANCE REMOVED AND REPLACED THE AFFECTED LENS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. (M)
